# SDR GUUA05040703

- Difficulty date: May 4, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N218YV
- Make and model: Beech 1900D
- Aircraft serial: UE218
- Aircraft time: 22,194 hours, 31,432 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Part number: 727722
- Condition: Unknown
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9247 FLL/FLL - AFTER TAKEOFF LANDING, GEAR DID NOT RETRACT.  RETURNED TO FLL LANDED WITHOUT INCIDENT.  REPLACED THE LANDING GEAR CONTROL CIRCUIT BREAKER.  OPERATIONAL CHECK NORMAL.
